# SDR IPXA2016052803987

- Difficulty date: January 15, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 69,208 hours, 13,650 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB3027502
- Part serial: 48486
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT WING DROOP L/E CHAFE DAMAGE ON EXTERIOR SKIN AT OTBD END. REPAIRED CHAFE DAMAGE IAW SRM 57-40-01, REPAIR 15, FIG 202.
